MathSciNet Relay Station
MathSciNet bibliographic data
MR227130 10.62 (20.00)
Olson, John E. An addition theorem for the elementary Abelian group. J. Combinatorial Theory 5 1968 53–58.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement